Hardy - type inequalities for Hermite expansions

Balasubramanian, R. ; Radha, R. (2005) Hardy - type inequalities for Hermite expansions Journal of Inequalities in Pure and Applied Mathematics, 6 (1). pp. 1-4. ISSN 1443-5756

Full text not available from this repository.

Official URL: http://www.emis.ams.org/journals/JIPAM/images/191_...


Hardy-type inequalities are established for Hermite expansions for f ∑ H p(R), 0 < p ≤1.

Item Type:Article
Source:Copyright of this article belongs to The European Mathematical Information Service.
Keywords:Atomic Decomposition; Fourier-Hermite Coefficient; Hardy Spaces; Hermite Functions
ID Code:72616
Deposited On:29 Nov 2011 12:46
Last Modified:29 Nov 2011 12:46

Repository Staff Only: item control page